IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2574  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E-IJD CASE REPORT
Year : 2015  |  Volume : 60  |  Issue : 4  |  Page : 420

A florid case of Iatrogenic Cushing's syndrome induced by topical steroid with osteoporosis and hypogonadism


1 Department of Endocrinology, Nilratan Sircar Medical College, Kolkata, West Bengal, India
2 Department of Dermatology, Nilratan Sircar Medical College, Kolkata, West Bengal, India

Correspondence Address:
Dr. Pranab Kumar Sahana
171 A Ramesh Dutta Street, Kolkata - 700 006, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.160514

Rights and Permissions

Here we report a case of a young male who developed full blown iatrogenic Cushing's syndrome after use of superpotent clobetasol propionate cream 0.05% for long duration to suppress psoriatic skin lesions. He also developed osteoporosis and hypogonadism. This case demonstrates that injudicious use of topical steroids can have disastrous consequences.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4508    
    Printed36    
    Emailed0    
    PDF Downloaded71    
    Comments [Add]    

Recommend this journal